MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, FIBERTAK BUTTON
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/07/2025, a sales representative reported via (b)(4) that an ar-3680 fibertak button implant system experienced an issue during use.The biceps fibertak anchor pulled out as the surgeon attempted to pass the first suture through the button.A replacement ar-3680 fibertak button implant system was opened, and the procedure was completed without further issues.The incident occurred during a bicep tenodesis procedure on (b)(6) 2025, resulting in a brief surgical delay of approximately two minutes.No patient harm was reported.Additional information has been requested on 10/09/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to user error due to improper bone prep, misaligned insertion, or prying/leveraging the device during insertion.Per the directions for use (dfu) dfu-0333-eo fibertak® button suture anchors, revision 4 2.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an on-site demonstration.3.Fibertak button suture anchor only: surgeons may elect to use a tenodesis screw during bicortical repairs with fibertak button for additional tendon fixation.

Brand Name
IMPLANT SYSTEM, FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23311350
Report Number1220246-2025-04644
Device Sequence Number12219219
Product Code MBI
UDI-Device Identifier00888867305441
UDI-Public(01)00888867305441(11)250128(17)291231(10)15379675
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K19142
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, FIBERTAK BUTTON
Device Catalogue NumberAR-3680
Device Lot Number15379675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown